# SDR DALA2016110908374

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  AFT CARGO BAY LOWER SILL WEB CORRODED BS 794 TO 847.  MAINTENANCE REMOVED AND REPLACED THE WEB IAW SRM 41-40-02 AND SRM 51-40-05 AND DWG 146A8340 REV. E.
